ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

2006 , Volume 16 , Issue 3

Select all articles

Export/Reference:

A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential
Lucio Boccardo, Luigi Orsina and Ireneo Peral
2006, 16(3): 513-523 doi: 10.3934/dcds.2006.16.513 +[Abstract](79) +[PDF](223.0KB)
Abstract:
We study the effect of a zero order term on existence and optimal summability of solutions to the elliptic problem

$ -\text{div}( M(x)\nabla u)- a\frac{u}{|x|^2}=f \text{ in } \Omega, \qquad u=0 \text{ on } \partial \Omega$,

with respect to the summability of $f$ and the value of the parameter $a$. Here $\Omega$ is a bounded domain in $\mathbb{R}^N$ containing the origin.

Nodal bubble-tower solutions to radial elliptic problems near criticality
Andrés Contreras and Manuel del Pino
2006, 16(3): 525-539 doi: 10.3934/dcds.2006.16.525 +[Abstract](58) +[PDF](241.7KB)
Abstract:
We describe as $\varepsilon \to 0$ radially symmetric sign-changing solutions to the problem

$ -\Delta u =|u|^{\frac 4{N-2} -\varepsilon} u \quad \text{in } B $

where $B$ is the unit ball in $\R^N$, $N\ge 3$, under zero Dirichlet boundary conditions. We construct radial solutions with $k$ nodal regions which resemble a superposition of "bubbles'' of different signs and blow-up orders, concentrating around the origin. A dual phenomenon is described for the slightly supercritical problem

$ -\Delta u =|u|^{\frac 4{N-2} +\varepsilon} u \quad \text{in } \R^N \setminus B $

under Dirichlet and fast vanishing-at-infinity conditions.

On the Cauchy problem for differential-difference parabolic equations with high-order nonlocal terms of general kind
Andrey B. Muravnik
2006, 16(3): 541-561 doi: 10.3934/dcds.2006.16.541 +[Abstract](73) +[PDF](281.8KB)
Abstract:
We study the Cauchy problem with bounded continuous initial-value functions for the differential-difference equation

$\frac{\partial u}{\partial t}= \sum$nk,j,m=1$ a_{kjm}\frac{\partial^2u}{\partial x_k\partial x_j} (x_1,...,x_{m-1},x_m+h_{kjm},x_{m+1},...,x_n,t),$

assuming that the operator on the right-hand side of the equation is strongly elliptic and the coefficients $a_{kjm}$ and $h_{kjm}$ are real. We prove that this Cauchy problem has a unique solution (in the sense of distributions) and this solution is classical in ${\mathbb R}^n \times (0,+\infty),$ find its integral representation, and construct a differential parabolic equation with constant coefficients such that the difference between its classical bounded solution satisfying the same initial-value function and the investigated solution of the differential-difference equation tends to zero as $t\to\infty$.

Universal bounds for quasilinear parabolic equations with convection
Ryuichi Suzuki
2006, 16(3): 563-586 doi: 10.3934/dcds.2006.16.563 +[Abstract](63) +[PDF](277.2KB)
Abstract:
We prove a universal bound, independent of the initial data, for all global nonnegative solutions of the Dirichlet problem of the quasilinear parabolic equation with convection $u_t = \Delta u^m +a\cdot \nabla u^q+ u^p$ in $\Omega\times (0,\infty)$, where $\Omega$ is a smoothly bounded domain in $\mathbf{R^N}$, $a \in \mathbf {R^N}$, $ 1 \le m < p$ <$m+2/(N+1)$ and $(m+1)/2 \le q < (m+p)/2$ (or $q = (m+p)/2$ and $|a|$ is small enough). The universal bound can be obtained by showing that any solution $u$ in $\Omega\times(0,T)$ satisfies the estimate $ \||u(t)\||_{L^{\infty}(\Omega)} \le C(p,m,q,|a|, \Omega,\alpha,T)t^{-\alpha}$ in $ 0 $<$t \le T/2 $ for $\alpha $>$ (N+1 )/[(m-1)(N+1)+2]$, which describes the initial blow-up rates of solutions.
Pullback attractors of nonautonomous dynamical systems
Yejuan Wang, Chengkui Zhong and Shengfan Zhou
2006, 16(3): 587-614 doi: 10.3934/dcds.2006.16.587 +[Abstract](165) +[PDF](309.8KB)
Abstract:
We present the necessary and sufficient conditions and a new method to study the existence of pullback attractors of nonautonomous infinite dimensional dynamical systems. For illustrating our method, we apply it to nonautonomous 2D Navier-Stokes systems. We also show that the parametrically inflated pullback attractors and uniform attractors are robust with respect to the perturbations of both cocycle mappings and driving systems. As an example, we consider the nonautonomous 2D Navier-Stokes system with rapidly oscillating external force.
Quasi-periodic solutions of nonlinear wave equations with a prescribed potential
Xiaoping Yuan
2006, 16(3): 615-634 doi: 10.3934/dcds.2006.16.615 +[Abstract](75) +[PDF](280.9KB)
Abstract:
It is proved that for a prescribed potential $V$ there are many quasi-periodic solutions of nonlinear wave equations $u_{t t}-u_{x x}+V(x)u\pm u^3+O(|u|^5)=0$ subject to Dirichlet boundary conditions.
On elliptic lower dimensional tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition
Dongfeng Zhang and Junxiang Xu
2006, 16(3): 635-655 doi: 10.3934/dcds.2006.16.635 +[Abstract](71) +[PDF](260.6KB)
Abstract:
In this paper we prove the persistence of elliptic lower dimensional invariant tori for nearly integrable Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition by an improved KAM iteration, and the persisting invariant tori are Gevrey smooth with respect to parameters in the sense of Whitney, with a Gevrey index depending on the Gevrey class of Hamiltonian systems and on the exponent in the Diophantine condition. Moreover the Gevrey index should be optimal for the Diophantine condition in the proof of our theorem.
Clustered layers for the Schrödinger-Maxwell system on a ball
Pingzheng Zhang and Jianhua Sun
2006, 16(3): 657-688 doi: 10.3934/dcds.2006.16.657 +[Abstract](54) +[PDF](346.2KB)
Abstract:
We consider the following singularly perturbed Schrödinger-Maxwell system with Dirichlet boundary condition

$-\varepsilon^2\Delta v+v+\omega\phi v- \varepsilon^{\frac{p-1}{2}} v^p=0 \quad \text{ in}\ B_1,$
$-\Delta \phi=4\pi \omega v^2 \quad \text{in}\ B_1$,
$v,\ \phi>0 \ \text{in}\ B_1 \quad \text{and}\quad v=\phi=0 \quad \text{on}\ \partial B_1$,

where $B_1$ is the unit ball in $\mathbb{R}^3,\ \omega>0$ and $\ \frac{7}{3}$<$p\leq 5$ are constants, and $\varepsilon$>$0$ is a small parameter. Using the localized energy method, we prove that for every sufficiently large integer $N$, the system has a family of radial solutions $(v_\varepsilon, \phi_\varepsilon)$ such that $v_\varepsilon$ has $N$ sharp spheres concentrating on a sphere $\{|x|=r_N\}$ as $\varepsilon\to 0$.

The continuous matching of two stable linear systems can be unstable
V. Carmona, E. Freire, E. Ponce and F. Torres
2006, 16(3): 689-703 doi: 10.3934/dcds.2006.16.689 +[Abstract](81) +[PDF](252.9KB)
Abstract:
The seemingly straightforward stability issue in three-dimensional homogeneous continuous piecewise linear systems with two linear zones is considered. The only equilibrium at the origin, being in the separation plane of the linear zones, has two linearization matrices. For the important case where both matrices have complex eigenvalues with the whole spectrum in the left half plane, the possible counter-intuitive instability of the origin is proved. Some sufficient conditions for the global asymptotic stability of such systems are also shown.
Convex solutions of boundary value problem arising from Monge-Ampère equations
Shouchuan Hu and Haiyan Wang
2006, 16(3): 705-720 doi: 10.3934/dcds.2006.16.705 +[Abstract](82) +[PDF](241.4KB)
Abstract:
In this paper we study an eigenvalue boundary value problem which arises when seeking radial convex solutions of the Monge-Ampère equations. We shall establish several criteria for the existence, multiplicity and nonexistence of strictly convex solutions for the boundary value problem with or without an eigenvalue parameter.

2016  Impact Factor: 1.099

Editors

Referees

Librarians

Email Alert

[Back to Top]